# SDR HALA2020052400113

- Difficulty date: May 23, 2020
- Submitted: May 24, 2020
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 23,846 hours, 33,119 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB - BLEED AIR L TEMP HI  ALERT AFTER PUSH BACK. // PERFORMED FIM 36-10 TASK 804. FOUND LEFT SUPPLY TEMP SENSOR READING HIGHER THAN 406 C. REMOVED AND REPLACED SENSOR PER AMM 36-13-07. OPS CHECK GOOD. SENSOR READOUTS GOOD. OK FOR SERVICE.
